# SDR SIMA200201601

- Difficulty date: January 16, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU
- Part serial: A9975
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DSM - FLT 4112 - CREW REPORTED THE NR 3 BRAKE TEMPERATURE INDICATOR HAD ERRATIC READINGS AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY DUE TO POSSIBLE LOCKED WHEEL.  AIRCRAFT WAS LANDED WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED, MAINTENANCE REMOVED AND REPLACED THE NR 3 BRAKE TEMPERATURE SENSOR IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
